On the class-number of the maximal real subfield of a cyclotomic field
Osada, Hiroyuki
Proc. Japan Acad. Ser. A Math. Sci., Tome 69 (1993) no. 10, p. 83-84 / Harvested from Project Euclid
Publié le : 1993-05-14
Classification:  11R18,  11R29
@article{1195511485,
     author = {Osada, Hiroyuki},
     title = {On the class-number of the maximal real subfield of a cyclotomic field},
     journal = {Proc. Japan Acad. Ser. A Math. Sci.},
     volume = {69},
     number = {10},
     year = {1993},
     pages = { 83-84},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1195511485}
}
Osada, Hiroyuki. On the class-number of the maximal real subfield of a cyclotomic field. Proc. Japan Acad. Ser. A Math. Sci., Tome 69 (1993) no. 10, pp.  83-84. http://gdmltest.u-ga.fr/item/1195511485/